# SDR A6WA201040262

- Difficulty date: March 31, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 16,910 hours, 15,734 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR CHAFED ON L/E.  REPAIRED IAW REO 601R-52-82-102 SECTION A-A CUT IN Z MEMBER ONLY.
